MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM
Model Number 01.12.212
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 may 2021: lot 2011497: (b)(4) items manufactured and released on 04-dec-2020.Expiration date: 2025-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: bipolar head 25060.2845 bipolar head ø28x45 (k091967) lot.2006642.Batch review performed on 10 may 2021: lot 2006642: (b)(4) items manufactured and released on 16-sept-2020.Expiration date: 2025-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Additional implant involved: ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857) lot.2006279.Batch review performed on 10 may 2021: lot 2006279: (b)(4) items manufactured and released on 25-sept-2020.Expiration date: 2025-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
1 month after primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the stem, head and bipolar head.The surgery was completed successfully.

Brand Name
STEM: QUADRA-P QUADRA-P CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11876214
Report Number3005180920-2021-00439
Device Sequence Number14360747
Product Code LZO
UDI-Device Identifier07630040732093
UDI-Public07630040732093
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Model Number01.12.212
Device Catalogue Number01.12.212
Device Lot Number2011497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR